Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



A note on support points

Author: N. T. Peck
Journal: Bull. Amer. Math. Soc. 74 (1968), 1103
MathSciNet review: 0232188
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Errett Bishop and R. R. Phelps, The support functionals of a convex set, Proc. Sympos. Pure Math., vol. 7, Amer. Math. Soc. Providence, R. I., 1963, pp. 27-35. MR 154092
  • 2. R. C. James, Weakly compact sets, Trans. Amer. Math. Soc. 13 (1964), 129-140. MR 165344
  • 3. V. L. Klee, On a question of Bishop and Phelps, Amer. J. Math. 85 (1963), 95-98. MR 149241

Additional Information


American Mathematical Society